# SDR UHLA2014100300669

- Difficulty date: October 3, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N815MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000034
- Aircraft time: 14,999 hours, 16,637 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD PAX EXIT LOCATOR SIGNS INOPERATIVE.  FOUND CONNECTOR DISCONNECTED.  MATED FEMALE PLUG WITH MALE PLUG, PEFORMED OPS CHECK OF LOCATOR SIGNS, OPS CHECKED GOOD IAW JC S33-50-01-720-801A.
